A 23-year-old female asked:
Disclaimer

i took plan b 6 days ago, still bloating and cramping. i also had the mirena (levonorgestrel) inserted 4 days ago. is this normal?

1 doctor answer
Dr. Asha Kamnani
43 years experience Obstetrics and Gynecology
Yes: Plan B can cause bloating and cramping. Mirena (levonorgestrel) can also do the same. Please take some Ibuprofen, it should help. The bloating and cramping should subside in a few weeks.
Answered on Oct 23, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 23-year-old female asked:
Dr. William Schmidt
A Verified Doctor answered
A US doctor answered Learn more
Plan B: Plan "B" should be taken as soon as possible after sex. Your timing is good. As for mirena (levonorgestrel) it is a hormone releasing IUD. When first ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Soon : As you stated in your question the cramping is already going away. That is typical. It should resolve shortly.
A female asked:
Dr. John Michel
46 years experience Family Medicine
Doc: Have you had an evaluation since your surgery or the insertion of the IUD. See the gynecologist and get yourself checked. I am not sure the bloating a ... Read More
A 24-year-old female asked:
Dr. David Lipkin
52 years experience Internal Medicine
Withdrawal effect?: It's quite possible your symptoms are a result of hormonal changes due to Mirena (levonorgestrel) withdrawal. Having said that, it's very important th ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month